Connect with others who understand.

sign up log in
About MyParkinsonsTeam
Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Had A Rash Taking Azilect

Has Anyone Had A Rash Taking Azilect

1large red place size of egg and more size of a dime

A MyParkinsonsTeam Member said:

Only medicine I had with the rash was the Neu-Pro patch when it was 6mg back to 4mg

posted almost 5 years ago
A MyParkinsonsTeam Member said:

I had a bad reaction with Azilect a number of years ago. it was not compatible with another medication I was taking ( can't remember the name of the other medication) but the combination gave me a chest pain
that felt like a heart attack. I was hospitalized overnight and released after it was determined that the cause was incompatibility of medication

posted almost 5 years ago
A MyParkinsonsTeam Member said:

I had horrible rash from neu-pro. Skin blistered. I take azilect without problems, but there is a very long list of foods and drinks to avoid with azilect.

posted almost 5 years ago
A MyParkinsonsTeam Member said:

at one point both my legs were covered in red spots When shown to the Dr he replied I have no idea whats wrong with you I thought it was a reaction to my Parkinson medicine

posted almost 5 years ago
A MyParkinsonsTeam Member said:

I have been taking it for some time, I have not had any rashes from that

posted almost 5 years ago
Already a Member? Log in
MyParkinsonsTeam My Parkinson's disease Team

Thank you for signing up.

close